# SDR SWAA030398

- Difficulty date: February 19, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 46,892 hours, 44,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 7849
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY AND AFT SVC DOOR EMERGENCY EXIT SIDE WALL LIGHTS ILLUMINATED WITH SWITCH OFF.  REMOVED AND REPLACED BATTERY AND BATTERY CHARGER PER MM.
